# SDR ASMF201506007

- Difficulty date: May 2, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 45,329 hours, 15,978 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER LT ENG START, THE LT ENG WAS 18% AT N2.  PERFORMED BITE TO EEC IAW AMM 73-21-00, SHOWING FAILURE CODE 73-10341.  PERFORMED THE FIM 73-25 TASK 801, NO CONFIRMING FAILURE, TESTED CORRECT.
